# SDR RAIA00707026

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,211 hours, 18,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR FLMX - STL - EMERGENCY LIGHT INOP AT FLOOR PROXIMITY LIGHT.  MAINTENANCE REMOVED AND REPLACED LIGHT STRIP.  OPS CHECK GOOD.
